I took Adderall (by prescription for ADHD) at a small dose in late April of this year. I seemed to have been very sensitive to it, and I immediately noticed chest pain around my heart area. The pain/discomfort from inside my chest in that region has lasted for 4 months.
Since that time, I have had an echo, a treadmill EKG, a chest X-ray, and a general CT scan of the chest. I was told all of the results were normal.
The pain increases and decreases in intensity. It gets worse when resting after doing anything intense (like exercise and stress). Some days it appears to possibly be coming from a different spot, varying about approx 2 inches, however always from where the heart is located. The pain is unaffected by moving or turning or twisting. The pain is also unaffected by pressing or pushing on the area.
I have Mitral Valve Prolapse, and I have the associated Dysautonomia syndrome with it (diagnosed in 2005). I'm very sensitive to medications and their effects.
Is there ANYTHING that this could be coming from that the tests might have missed? Is there any treatment that we should try?
The adderal by causing increase blood pressure may be worsening your valvular heart disease by causing an increase in your blood pressure and increasing the regurgitant fraction. I would suggest a stress echocardiogram to document any worsening int he mitral valve disease/ regurgitation.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.